Please use this identifier to cite or link to this item: http://imsear.hellis.org/handle/123456789/71250
Title: Drug-induced acute myopia following chlorthalidone treatment.
Authors: Mahesh, G
Giridhar, A
Saikumar, S J
Fegde, Sachin
Issue Date: 19-Sep-2007
Citation: Mahesh G, Giridhar A, Saikumar SJ, Fegde S. Drug-induced acute myopia following chlorthalidone treatment. Indian Journal of Ophthalmology. 2007 Sep-Oct; 55(5): 386-8
Abstract: We report a case of sudden loss of vision due to the development of acute myopia after the intake of chlorthalidone used for treating systemic hypertension. Clinically this was associated with ciliary spasm, shallow peripheral choroidal effusion and retinal striae at the macula with increase in macular thickness seen on optical coherence tomography. All these findings were reversed completely once the drug was discontinued. Development of acute myopia should be kept in mind as an adverse effect of a commonly used antihypertensive drug, namely chlorthalidone.
URI: http://imsear.hellis.org/handle/123456789/71250
Appears in Collections:Indian Journal of Ophthalmology

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.